Top
10
Doctor insights on: Obese People At Burning Man

Share
1

1
Iam 34 year old lady with problem of obesity ..Is there any medicine available in market that really help in burning away the fat .

Iam 34 year old lady with problem of obesity ..Is there any medicine available in market that really help in burning away the fat .

Not really : Even prescription products have questionable efficacy - try to keep a calorie log for two weeks then work on cutting calories by 10% and begin walking with a goal to walk around block for now. ...Read more

Dr. Quang Nguyen
4,511 doctors shared insights

Obesity (Definition)

The definition started with Louis Israel Dublin, chief statistician of the Metropolitan life insurance company, in the early 1940s, as a BMI >25 (definitely >30) for people in their 20's based on retrospective observational life insurance data of the age at which people died later in life. This was subsequently adopted by the medical disease industry. However, BMI is ...Read more


2

2
Why would your liver area feel like a burning with fatty liver from being obese? I am losing weight.

Why would your liver area feel like a burning with fatty liver from being obese? I am losing weight.

Should be examined: Mild fatty liver is common in the U.S., and can happen in people who have high triglycerides, metabolic syndrome, pre-diabetes, obesity, etc... People usually don't feel anything at the liver, so if one feels pain, swelling, bloating, burning, etc..., a doctor can evaluate to see if there is also another problem, such as gall bladder disease, pancreatitis, an ulcer, a cancer, etc... ...Read more

See 1 more doctor answer
3

3
I have fatty liver from being obese. Why would I feel a burning in this area does that mean its getting worse? I am losing weight

I have fatty liver from being obese. Why would I feel a burning in this area  does that mean its getting worse? I am losing weight

fatty liver: If you are having pain in your right upper quadrant, it may not be from fatty liver disease, and may actually be from problems with your gallbladder. You should see a doctor, have a complete metabolic panel drawn, and have a right upper quadrant ultrasound done. ...Read more

See 1 more doctor answer
5

5
I am an obese person, i get burning rashes between the legs due to friction when i walk more. It continues paining. Kindly suggest anasthatic cream.

I am an obese person, i get burning rashes between the legs due to friction when i walk more. It continues paining. Kindly suggest anasthatic cream.

Zinc oxide: An anesthetic cream is not the answer. You have to treat the problem. The best remedy is obviously to try to lose some weight but i'm sure you are doing this. Try to rub zinc oxide paste on the part of the thighs that are rubbing. This is a great skin lubricant that will stay on your skin and continue to help all day. When the rash is bad, try rubbing 1% Hydrocortisone cream under the zinc. ...Read more

9

9
Big muscley men who weigh similar 2 that of an obese man Are they technically obese also And are they likely to develop medical issues like fat people?

Big muscley men who weigh similar 2 that of an obese man Are they technically obese also And are they likely to develop medical issues like fat people?

Overweight/Obesity: Measure of weight status is Body Mass Index, or BMI. Overweight is BMI between 25.0 and 29.9; BMI of 30 or higher is considered obese. Excess weight is associated with increased incidence of Cardiovascular disease, Type 2 Diabetes mellitus Hypertension, Stroke and Osteoarthritis. Per your information of anxiety, Depression, and use of Fluoxetine, See a Psychiatrist for Therapy for stresses ...Read more

See 1 more doctor answer
10

10
I've been using Dove deodorant for men 1/4 moisturiser and other deodorants as well. From time to time I get burning itchirritation after applying. This has been going on since my teen years. Help?

I've been using Dove deodorant for men 1/4 moisturiser and other deodorants as well. From time to time  I get burning  itchirritation  after applying. This has been going on since my teen years. Help?

Allergy?: You may likely have an allergy to one of many common allergens in deodorants. One being fragrance as well as aluminum or other ingredients. Have you tried Mitchum un-scented roll on or Certain Dri? If those also irritate I would suggest considering allergy testing to know which ingredient is irritating so much. Consider also aluminum alum crystals to try. Best of luck! ...Read more

See 1 more doctor answer

Male (Definition)

Male refers to the masculine gender, those people ...Read more